Translator Disclaimer
June 2013 The co-Hopfian property of the Johnson kernel and the Torelli group
Yoshikata Kida
Osaka J. Math. 50(2): 309-337 (June 2013).

Abstract

For all but finitely many compact orientable surfaces, we show that any superinjective map from the complex of separating curves into itself is induced by an element of the extended mapping class group. We apply this result to proving that any finite index subgroup of the Johnson kernel is co-Hopfian. Analogous properties are shown for the Torelli complex and the Torelli group.

Citation

Download Citation

Yoshikata Kida. "The co-Hopfian property of the Johnson kernel and the Torelli group." Osaka J. Math. 50 (2) 309 - 337, June 2013.

Information

Published: June 2013
First available in Project Euclid: 21 June 2013

zbMATH: 1282.20033
MathSciNet: MR3080802

Subjects:
Primary: 20E36, 20F38

Rights: Copyright © 2013 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.50 • No. 2 • June 2013
Back to Top